File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: Local asymptotic mininmax estimation of functionals of asymptotically normal sampling distribution

TitleLocal asymptotic mininmax estimation of functionals of asymptotically normal sampling distribution
Authors
Issue Date1997
PublisherAllerton Press, Inc. The Journal's web site is located at http://www.allertonpress.com/journals/mms.htm
Citation
Mathematical Methods of Statistics, 1997, v. 6, p. 245-257 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/82706
ISSN
2015 SCImago Journal Rankings: 0.361

 

DC FieldValueLanguage
dc.contributor.authorLee, SMSen_HK
dc.date.accessioned2010-09-06T08:32:28Z-
dc.date.available2010-09-06T08:32:28Z-
dc.date.issued1997en_HK
dc.identifier.citationMathematical Methods of Statistics, 1997, v. 6, p. 245-257en_HK
dc.identifier.issn1066-5307en_HK
dc.identifier.urihttp://hdl.handle.net/10722/82706-
dc.languageengen_HK
dc.publisherAllerton Press, Inc. The Journal's web site is located at http://www.allertonpress.com/journals/mms.htmen_HK
dc.relation.ispartofMathematical Methods of Statisticsen_HK
dc.titleLocal asymptotic mininmax estimation of functionals of asymptotically normal sampling distributionen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1066-5307&volume=6&spage=245&epage=257&date=1997&atitle=Local+asymptotic+mininmax+estimation+of+functionals+of+asymptotically+normal+sampling+distributionen_HK
dc.identifier.emailLee, SMS: smslee@hkusua.hku.hken_HK
dc.identifier.authorityLee, SMS=rp00726en_HK
dc.identifier.hkuros36613en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats